The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (769 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 1, 1988, pp. 77–83
DOI: 10.4171/ZAA/284

Published online: 1988-02-29

On the Elliptic Sturmian Theory for General Domains

Erich Müller-Pfeiffer[1]

(1) Pädagogische Hochschule, Erfurt, Germany

The well-known comparison theorem by Sturm and Picone for ordinary, self-adjoint, second order differential equations is extended to self-adjoint elliptic differential equations. The basic domain $G$ and the coefficients of the equation are not necessarily bounded, and no regularity hypotheses on the boundary $\partial G$ are required.

No keywords available for this article.

Müller-Pfeiffer Erich: On the Elliptic Sturmian Theory for General Domains. Z. Anal. Anwend. 7 (1988), 77-83. doi: 10.4171/ZAA/284